# SDR VIB42015FA0000091

- Difficulty date: March 17, 2015
- Submitted: March 18, 2015
- Operation: General aviation
- Aircraft: N1116R
- Make and model: Beech 400A
- Aircraft serial: RK116
- Aircraft time: 2,812 hours, 3,159 cycles
- Engine: Pwa JT15D5
- System (JASC): 7400 · Ignition System
- Part: Pcb
- Part number: 1283640925
- Condition: Deactivated
- Location: Ignition
- Part time: 2,812 hours, 3,159 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IGNITER WOULD NOT FUNCTION, NO POWER TO UNIT. NO POWER TO UNIT IN IGNITER ON OR STANDBY POSITION OR DURING START. ENGINE LIP HEAT VALVE NOT POWERED WITH BATTERY ON.  POWERS CLOSES VALVE BATTERY ON.  OPENS ON ACTIVATION BY REMOVING POWER.  DISCOVERED SOMEONE HAD ZIP TIED THE WIRE BUNDLE FOR THIS CONNECTOR TO THE WIRE BUNDLE OF THE ADJACENT CONNECTOR.  TENSION FROM THE WIRE TIE EVENTUALLY OVERCAME THE MECHANICAL HOLD DOWN AND PULLED THE CONNECTOR FROM THE BOARD.  WIRE TIE APPEARED OLD AS THOUGH MAYBE DONE AT THE FACTORY. RESULT WAS TOTAL LOSS OF IGNITER ON RT ENGINE AS WELL AS ENGINE LIP HEAT ON AT ALL TIMES WITH NO CONTROL FROM THE COCKPIT OF EITHER THE IGNITER BOX OR THE ENGINE HEAT AS IT DEFAULTS ON WITH LOSS OF POWER.  PCB LOCATED IN PEDESTAL IN LOWER RACK FWD ON RT SIDE SECOND BOARD IN FROM RT.
